Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Small red spots on chest and stomach that itches occasionally, stiff neck and sore back. Causes ?

I ve recently had small red spots appear on my chest and stomach . They re oval in shape and are no larger than an eraser head. They will occasionally itch , but that s mostly only if I think about them. Finally, some of them have a scabby texture, whereas others don t. I also have a stiff neck and sore back, but I m not sure if the two are connected.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  649
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You may be suffering from pityriasis rosea. It is a benign condition and at times takes 1.5 - 2 months for complete cure. Its exact etiology is not known.
Other possbilities are of dermatophytosis and seborrhoeic dermatitis.
Stiff neck does not seem to be connected with the skin disease.
Physician and dermatologist consultation must be sought.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor